RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 6, Pages 1294–1297 (Mi dan33933)  

MATHEMATICS

Adjacent coefficients of univalent functions

I. M. Milin


Full text: PDF file (311 kB)

Bibliographic databases:
UDC: 517.54
Presented: М. А. Лаврентьев
Received: 04.10.1967

Citation: I. M. Milin, “Adjacent coefficients of univalent functions”, Dokl. Akad. Nauk SSSR, 180:6 (1968), 1294–1297

Citation in format AMSBIB
\Bibitem{Mil68}
\by I.~M.~Milin
\paper Adjacent coefficients of univalent functions
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 6
\pages 1294--1297
\mathnet{http://mi.mathnet.ru/dan33933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0231992}
\zmath{https://zbmath.org/?q=an:0176.03202}


Linking options:
  • http://mi.mathnet.ru/eng/dan33933
  • http://mi.mathnet.ru/eng/dan/v180/i6/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020